# SDR 9903126608

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT FL370, THE CREW REPORTED NR 4 ENGINE FLAMED OUT.  THE ENGINE WAS SECURED PER THE COM, AND NO RESTART WAS ATTEMPTED. THE FLIGHT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL DEBRIS IN THE ENGINE FUEL FILTER.  THE FUEL CONTROL UNIT AND FUEL PUMP WERE CHANGED.  THE SUBSEQUENT ENGINE RUN WAS NORMAL.
